| Model Number |
X SERIES |
| Medical Device Problem Codes |
Failure to Power Up (1476); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device would intermittently not power up.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device's battery would not seat appropriately.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).Device evaluation: the device was returned to zoll medical corporation.The customer's report was observed in the device logs; however, the device was subjected to extensive testing including bench testing and general defib stress testing without duplicating the report.The battery assembly was replaced as a pre-caution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.Reports of this nature are not considered to meet our requirements for submission of a medwatch report due to no potential for clinical impact.